Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kiddy Skleton

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Same exact thing happened to me, went from 80 to 60. Didn't have a bad breakout but my face seemed to get rid of the current acne slower. I'm back to 80 though starting today.
  2. What dose are you on? Even if you aren't drying out the medicine is working. Just give it two more weeks i'm sure you'll be like the Sahara
  3. Every generic works the same. No better and no worse than the other.
  4. Well it pushes all the acne to the surface. The acne you have or that is beginning to form doesn't just disappear, it has to all come out for you to get clear. That's what i'm assuming.
  5. i went to the derm earlier today and she said that since i've been clearing up so fast I will have my dose lowered from 80mg a day to 60mg. i've been on tane for about a month now and just starting to get over my bad IB. It just so happens that I had an appointment on a strangely good face day. My question is since my dose was lowered will it have any effect on my current status? I don't want to have to go through another breakout because i'm not on a strong enough dose... Oh, and i weigh ab
  6. I know how you feel. I've been on 80mg for 4 weeks and still have breakouts everyday. A lot of users report having another IB when their dose increases. It's not very easy to predict.
  7. Usually if it's your first visit to a derm they will try and prescibe you anti-biotics if you've never tried them. It really depends on the doctor and how you explain your problems.
  8. I think the only thing that matters is the cumulative dose. As long as you reach that it should be fine. I've read on this forum about people who have relapsed on doses of 80mg and above. And those that have cleared from long term low dose treatments. It's really hard to tell. Just remember that this medicine is given to hundred of thousands of patients every year. And non of them visit acne forums when they're done. (only the select few who relapse). Think positive and trust your derm.
  9. Initial breakouts can happen anywhere. I've started to get acne on my lowerback, parts of my legs, and arms. Non of which i've ever had before.
  10. Some people might take it as an insult to their intelligence if you keep on reposting this. We all know how to read and comprehend the warnings of a medication. Not to be mean or anything, but I really think you're a hypochondriac.
  11. Just take it with a normal meal. As long as it has some fat and you're not just eating lettuce you should be alright.
  12. Do you have severe cystic acne? And how old are you?
  13. A glass of milk is enough. You probably wouln't even need to take it with a meal if you take it with milk.
  14. Hey guys! I've lurked around this place for...years lol. I decided to join and post my progress while using the TCA LATTE. Well right now my acne is pretty calm but i hate these stupid red marks i've been left with. I've tried acv...(for about 3 months....didn't work)....and the 'dip' method is something i've stuck with. (i'm quite sure it helps alot....but not with red marks..) so yeah! I finally decided to try this product, it recently came in the mail. I purchased it from ebay from julie's
×